MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI

BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI
Model Number M004R96200
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on analysis completed on 11-dec-2018 it was reported that noise occurred.An intellanav open-irrigated catheter was selected for a premature ventricular contractions (pvc) ablation procedure.During ablation noise was observed on signals 1 and 2.No patient complications occurred.The procedure was completed with another nav oi.No patient complications were reported.However, returned device analysis revealed blocked irrigation ports.Visual inspection reveled dried body fluid also found on the handle and main body tubing as well as distal end and inside the irrigation ports.Dried saline found on the distal end and inside the irrigation ports.Electrical continuity checks revealed no electrical shorts or opens, as checked manually using a multi-meter and breakout box.All electrodes, sensor and thermocouple resistances measured in spec and were typical.The steering knob and the tension control knob functioned properly on both lock and unlock positions.No abnormal resistance was felt when actuating the steering mechanism.Ablation was verified by using a maestro generator 4000, a metriq pump, and a tank of 37c saline solution.However, occlusion errors occurred due to blocked irrigation ports, so ablations were performed on the bench without pump or saline.The device was found within specifications.

Brand Name
INTELLANAV OPEN-IRRIGATED
Common Device Name
INTELLANAV OI
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8231423
Report Number2134265-2018-64941
Device Sequence Number1621228
Product Code OAD
UDI-Device Identifier08714729937432
UDI-Public08714729937432
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150005/S005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2021
Device Model NumberM004R96200
Device Catalogue Number87045
Device Lot Number0022112153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2018
Initial Report FDA Received Date01/09/2019
Patient Sequence Number1